# SDR SWAA2019012928990

- Difficulty date: January 10, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT VAPOR BARRIER ATTACH ANGLE CRACKED AT BS 663, LBL 8.  REPAIRED ANGLE IAW ER AND EA.
